# SDR SWAA2012062805353

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 28,270 hours, 12,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cotter Pin
- Part number: D29982
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR AFT COTTER PIN MISSING.  INSTALLED PIN PER MM.
